# SDR FDEA201008203070

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788204
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED ON MAIN CABIN SEAT TRACK NR1 Y0 BETWEEN FRAMES 61 TO 62, HAS 1 EA REPAIR ANGLE ON LT SIDE UPPER FLANGE MEASURING 9.3 INCHES LONG X 1.7 IN TALL AND 1 EA UPPER FLANGE REPAIR FILLER FOR CUT MEASURING 3.1 INCHX 0.900 IN PREVIOUSLY INSTALLED REPAIR WAS DETERMINED NOT TO BE IAW SRM 53-10-16, FIG 206, PAGES 206 PAGES 233 TO 236 DUE TO INCORRECT REPAIR ANGLE THICKNESS INSTALLED.  REMOVED EXISTING REPAIR ANGLE AND REPAIRED SECTION TRACK IAW SRM 53-10-16, FIG 206, PAGES 233 TO 236.
